# SDR SWIA201540762

- Difficulty date: February 5, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 18,510 hours, 11,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Stringer 27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SURROUND STRUCTURE FORWARD INTERCOSTAL, STR 27R, HAS CORROSION.  C-CHECK, INSTALLED NEW INTERCOSTAL, PN SH670-32075-4 FROM FS349-FS364 AT RT SIDE OF STR 27 IAW SRM AND AMM.
